# SDR IPXA2024121633593

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,964 hours, 19,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW ENTRY DOOR, OUTER HANDLE GUIDE ROLLER MISSING HARDWARE. ROLLER MECHANISM PREVENTING DOOR CLOSURE. ACCOMPLISHED EO-92323-REQ1 FOR MISSING HARDWARE, DEFERRAL APPROVED TO NEXT C-CHECK.  OPEN
